MAUDE Adverse Event Report: Cardinal Health 200, LLC Dover; Catheter, Urological

Cardinal Health 200, LLC Dover; Catheter, Urological
Model Number 1619
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
Dover
Common Device Name
Catheter, Urological
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50503253
Report Number1423537-2026-00274
Device Sequence Number15974506
Product Code KOD
UDI-Device Identifier10192253026153
UDI-Public(01)10192253026153(17)310206(10)6037U13QX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1619
Device Catalogue Number1619
Device Lot Number6037U13QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date08/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown